# SDR DXTA2025040102852

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 7,208 hours, 4,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: SEAT 3 EMER LIGHT IS INOP AS WELL AS SEAT 3 AND SEAT 9 KICK PLATE EMER LIGHT INOP CORRECTIVE ACTION: PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WITH NO DEFECTS. WORK PERFORMED IN REF WITH CE-680A AMM 33-50-00.
